RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 2, Pages 163–172 (Mi tmf5870)  

This article is cited in 4 scientific papers (total in 4 papers)

Modulation instability of solutions of the nonlinear Schrödinger equation

G. L. Alfimov, A. R. Its, N. E. Kulagin


Abstract: Multiphase solutions that describe the modulation instability of spatially periodic solutions of the nonlinear Schrödinger equation are constructed.

Full text: PDF file (714 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:2, 787–793

Bibliographic databases:

Received: 17.11.1988

Citation: G. L. Alfimov, A. R. Its, N. E. Kulagin, “Modulation instability of solutions of the nonlinear Schrödinger equation”, TMF, 84:2 (1990), 163–172; Theoret. and Math. Phys., 84:2 (1990), 787–793

Citation in format AMSBIB
\Bibitem{AlfItsKul90}
\by G.~L.~Alfimov, A.~R.~Its, N.~E.~Kulagin
\paper Modulation instability of~solutions of~the nonlinear Schr\"odinger equation
\jour TMF
\yr 1990
\vol 84
\issue 2
\pages 163--172
\mathnet{http://mi.mathnet.ru/tmf5870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1077808}
\zmath{https://zbmath.org/?q=an:0718.35088}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 2
\pages 787--793
\crossref{https://doi.org/10.1007/BF01017675}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FD70200001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5870
  • http://mi.mathnet.ru/eng/tmf/v84/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  mathscinet  zmath  isi
    2. Yakhshimuratov A., “The Nonlinear Schrodinger Equation with a Self-consistent Source in the Class of Periodic Functions”, Math Phys Anal Geom, 14:2 (2011), 153–169  crossref  isi
    3. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, Theoret. and Math. Phys., 186:2 (2016), 156–182  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Matveev V.B., Smirnov A.O., “Akns and Nls Hierarchies, Mrw Solutions, P-N Breathers, and Beyond”, J. Math. Phys., 59:9, SI (2018), 091419  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:281
    Full text:112
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019